Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

K. Laidoune - G. Metafune - D. Pallara - A. Rhandi

Global properties of transition kernels associated with second order elliptic operators

created by pallara on 21 Jul 2014

[BibTeX]

Published Paper

Inserted: 21 jul 2014
Last Updated: 21 jul 2014

Journal: Parabolic Problems: the Herbert Amann Festschrift, Progress in nonlinear differential equations and their applications
Volume: 60
Pages: 615-632.
Year: 2011
Links: published paper


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1